Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 10, Issue 3, Pages 155-162
http://dx.doi.org/10.1155/S1023621X04000168

Unbalance Responses of Rotor/Stator Systems with Nonlinear Bearings by the Time Finite Element Method

1Département de Mécanique des Solides, LTDS, Ecole Centrale de Lyon, Ecully Cedex, France
2Département de Mécanique des Solides, LTDS, Ecole Centrale de Lyon, BP 163, Ecully Cedex, 69 131, France

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Demailly, F. Thouverez, and L. Jézéquel, “Unbalance Responses of Rotor/Stator Systems with Nonlinear Bearings by the Time Finite Element Method,” International Journal of Rotating Machinery, vol. 10, no. 3, pp. 155-162, 2004. https://doi.org/10.1155/S1023621X04000168.